Hey there! Sign in to join this conversationNew here? Join for free

Pill changes in the body over time Watch

Announcements
    • #1
    • Thread Starter
    #1

    I have been on the contraceptive pill for about 2 and a half years.

    Initially, I had no symptoms/period pain/side effects etc. About 7 months ago, the period pains started to come back and they are getting worse and more spasmodic. Now, for the FIRST time on my pill free week , I have had NO period. I honestly don't think I am pregnant; my partner and I are too careful, although there is obviously that chance.

    Is it possible that along with the change in side effects I have described, that the pill has actually stopped my periods altogether, or is no longer having the same effect on me? I'm putting the two together and wondering whether the effect of the pill on my body has changed in some way.
    Offline

    12
    ReputationRep:
    (Original post by Anonymous)
    I have been on the contraceptive pill for about 2 and a half years.

    Initially, I had no symptoms/period pain/side effects etc. About 7 months ago, the period pains started to come back and they are getting worse and more spasmodic. Now, for the FIRST time on my pill free week , I have had NO period. I honestly don't think I am pregnant; my partner and I are too careful, although there is obviously that chance.

    Is it possible that along with the change in side effects I have described, that the pill has actually stopped my periods altogether, or is no longer having the same effect on me? I'm putting the two together and wondering whether the effect of the pill on my body has changed in some way.
    Go to your doctor/nurse and explain you are getting period pain, also take a pregnancy test or get them to do one.
    x
    Offline

    0
    ReputationRep:
    which pill are you on? Im not sure if they all work the same but with mine your period would start after around 3 days of stopping the pill without fail. I think its possible to get 'side effects' even after to taking the pill for a while as I was on it for 3 years with no problems then suddenly it started aking me ill.

    Not sure what it could be but I would do a pregnancy to make sure as that is one reason why you wouldnt have a period after stopping the pill, thought dont want to scare you as its probably something else.
    Offline

    0
    ReputationRep:
    it depends which pill you are on.
    i also don't mean to scare/worry you but i got pregnant using the pill and condoms and we were extremely careful.
    its best to go to the doctor/clinic to talk about it
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: December 6, 2010
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Will you be richer or poorer than your parents?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.